# SDR W9BA20150710001

- Difficulty date: July 10, 2015
- Submitted: July 10, 2015
- Operation: General aviation
- Aircraft: N47HF
- Make and model: Cessna 560XL
- Aircraft serial: 5347
- Aircraft time: 7,378 hours, 6,430 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 991437496
- Part serial: 03086H9728
- Condition: Cracked
- Location: Cockpit
- Part time: 7,378 hours, 6,430 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RT FORWARD SIDE WINDOW CRACKED ON THE INNER PANE DURING A FLIGHT AT 41,000 FT CAUSING THE CREW TO MAKE AN UNSCHEDULED LANDING.  SPOKE WITH ACFT MFG AND THEY CONFIRMED THAT THAT THE INNER CRACKING IS UNCOMMON. UPON INSPECTION THERE WAS NO OVER VOLTAGE DAMAGE OR OVER TORQUING OF THE FRAME SCREWS.
